# SDR CALA2024102502726

- Difficulty date: October 23, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 97,467 hours, 23,442 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3313
- Condition: Misrepaired
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE LAYING OUT NEW FASTENER LOCATIONS FOR L-1 DOOR SURROUND PREVENT MOD DOUBLER EA 5330-04213 REV D IT WAS DISCOVERED THAT SEVERAL INITIAL FASTENER LOCATIONS ON THE REPAIR DRAWING DO NOT MATCH UP WITH THE CONFIGURATION ON THE AIRCRAFT. ALSO, ONE FASTENER WILL INTERFERE WITH A PULLEY BRACKET. DEVIATIONS NOTED IN EC/RA#: 5330-07370. ACCOMPLISH INSPECTION REINFORCED AREA (P/N 141N3313-8 SKIN PANEL, P/N 141N8330-8 BEAR 333-355, STRINGER 5L AND #2 DOOR STOP ON OR BEFORE THE AIRCRAFT REQUIREMENTS PER PART 2 OF EC/RA#: 5330-07370 AT FUSELAGE STRAP AND P/N 012N0049-1 REINFORCEMENT DOUBLER) BETWEEN BS REACHING 37,500 TOTAL FLIGHT CYCLES. DOUBLER PREVENTATIVE MODIFICATION TO THE L1 DOOR SURROUND FWD UPPER CORNER WAS INSTALLED PER EA 5330-04213 REV D WITH
